# SDR ASAA2016052016807

- Difficulty date: May 20, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 1,251 hours, 394 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710311
- Part serial: 4786CG
- Condition: Failed
- Location: Wx Radar
- Part time: 1,262 hours, 396 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SPIKES IN "AUTO" TILT MODE.  MANUAL TILT MODE IS NORMAL. ACFT GROUNDED. R & R WEATHER RADAR TRANSMITTER/RECEIVER, OPS CHECK GOOD, IAW AMM 34-43-41.
